# SDR SWAA2023031303241

- Difficulty date: February 14, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 191CL HAS A DISBOND<[01] IDENTIFIED PANEL 191CL IAW SRM 53-30-70-0I-1 FIGURE 2 ITEM [8]. BEFORE SANDING AWAY THE PAINT LAYERS IN DISCREPANT AREA; TAP TESTED THE DISCREPANT AREA IAW SRM 53-30-70-1A-1 PARAGRAPH 2.A.(1).(A) WITH NO DISBONDS NOTED. SANDED AWAY MULTIPLE PAINT LAYERS IN THE DISCREPANT AREA IAW AMM 51-21-99-300-802 PARAGRAPH 3.C.(3).(A-D); TAP TESTED AREA AGAIN IAW SRM 53-30-70-1A-1 PARAGRAPH 2.A.(1).(A); WITH NO DISBONDS NOTED. OK TO REFINISH REPAIR AREA.;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] REFINISHED DISCREPANT AREA IAW AMM 51-21-99-300-802 PARAGRAPH 3.C.(3).;[04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
